Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Extreme pain over the chest after traveling on a bike. What is the cause?

Hi, Im swedish so u might not understand me that well. But i ll try. It hurts a lil in my left chest/ breast and it happend more extreme after i went on my bike. I usually work out normally like 4days/week, (im 15 y old) and now i havent worked out in 5days until today when i took my bike to the gym, it hurted in my heart so i decided not to go into the gym. Some ppl say it muscle issue, but i havent worked out anything so it cant be that i used them too much, what do u think?
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon, Joint Replacement 's  Response
As you said pain was started when you were on the bike otherwise no trauma. It is only possibly a muscle strain, so no need to worry take rest, hot packs and analgesics with anti-oedema enzymes for couple of days, you will be free of pain then gradually come back to normal activities.
Answered: Sun, 3 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor